Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Late period, spotting after exercise, bloating, tiredness. Negative pregnancy test. History of tubal ligation

I am 44 years old. I had a tubal ligation performed 12 years ago after the birth of my twins. I have always had very regular periods. Now I am 7 days late. I did spot a little after exercise once. I do not have any extra stress in my life. I eat healthy and exercise regularly. I feel bloated and tired. I did a urine pregnance test which came back negative. Could I still be pregnant?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
To know if you are pregnant or not, please perform a home pregnancy test.
The chances of pregnancy after 12 years of a tubal ligation , are very very low.
Probably the altered period pattern, alongwith the tiredness and bloating, could also be peri menopausal changes.
Rather than performing a test at home, please consult a gynecologist so that the exact diagnosis can be made.
Take care.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor